Skip to main content

Critical behavior of lattice models

Searching for OpenAIRE data...

Publications

Height function delocalisation on cubic planar graphs

Author(s): Piet Lammers
Published in: Probability Theory and Related Fields, 182(1-2), 2022, Page(s) 531-550, ISSN 0178-8051
Publisher: Springer Verlag
DOI: 10.1007/s00440-021-01087-9

Macroscopic loops in the loop {$O(n)$} model at {N}ienhuis' critical point

Author(s): Duminil-Copin, Hugo and Glazman, Alexander and Peled, Ron and Spinka, Yinon
Published in: Journal of the European Mathematical Society, 23(1), 2021, Page(s) 315-347, ISSN 1435-9855
Publisher: European Mathematical Society Publishing House
DOI: 10.4171/jems/1012

CLUSTER CAPACITY FUNCTIONALS AND ISOMORPHISM THEOREMSFOR GAUSSIAN FREE FIELDS

Author(s): Alexander Drewitz, Alexis Prévost, Pierre-François Rodriguez
Published in: Probability theory and related fields, 183(1-2), 2021, Page(s) 255-313, ISSN 0178-8051
Publisher: Springer Verlag
DOI: 10.1007/s00440-021-01090-0

UST branches, martingales, and multiple SLE(2)

Author(s): Alex Karrila
Published in: Electronic Journal of Probability, 25/0, 2020, ISSN 1083-6489
Publisher: Institute of Mathematical Statistics
DOI: 10.1214/20-ejp485

Sharp phase transition for the random-cluster and Potts models via decision trees

Author(s): H. Duminil-Copin, A. Raoufi and V. Tassion
Published in: Annals of Mathematics, 189(1), 2019, Page(s) Princeton University, ISSN 0003-486X
Publisher: Princeton University Press

Exponential decay of connection probabilities for subcritical Voronoi percolation in $\mathbb R^d$

Author(s): H. Duminil-Copin, A. Raoufi and V. Tassion
Published in: Probability Theory and Related Fields, 173(1–2), 2019, Page(s) 479–490, ISSN 0178-8051
Publisher: Springer Verlag

On the double random current nesting field

Author(s): H. Duminil-Copin and M. Lis
Published in: Probability Theory and Related Fields, 175(3-4), 2019, Page(s) 937-955, ISSN 0178-8051
Publisher: Springer Verlag

Macroscopic loops in the loop O(n) model at Nienhuis’ critical point

Author(s): H. Duminil-Copin, A. Glazman, R. Peled and Y. Spinka
Published in: Journal of European MAthematical Society, 2020, ISSN 1435-9855
Publisher: European Mathematical Society Publishing House

Bounding the number of self-avoiding walks: Hammersley-Welsh with polygon insertion

Author(s): H. Duminil-Copin, S. Ganguly, A. Hammond, and I. Manolescu
Published in: Annals of Probability, 48(4), 2020, Page(s) 1644-1692, ISSN 0091-1798
Publisher: Institute of Mathematical Statistics
DOI: 10.1214/19-aop1400

Existence of phase transition for percolation using the Gaussian Free Field

Author(s): H. Duminil-Copin, S. Goswami, A. Raoufi, F. Severo and A. Yadin
Published in: Duke Mathematical Journal, 169(18), 2019, Page(s) 3539-3563, ISSN 0012-7094
Publisher: Duke University Press
DOI: 10.1215/00127094-2020-0036

Exponential decay of truncated correlations for the Ising model in any dimension for all but the critical temperature

Author(s): H. Duminil-Copin, S. Goswami and A. Raoufi
Published in: Communications in Mathematical Physics, 374(2), 2020, Page(s) 891–921, ISSN 0010-3616
Publisher: Springer Verlag

Dimerization and Néel order in different quantum spin chains through a shared loop representation

Author(s): M. Aizenman, H. Duminil-Copin, and S. Warzel
Published in: Annales Henri Poincaré. A Journal of Theoretical and Mathematical Physics, 21(8), 2020, Page(s) 2737--2774, ISSN 1424-0637
Publisher: Birkhauser Verlag
DOI: 10.1007/s00023-020-00924-2

Renormalization of crossing probabilities in the planar random-cluster model

Author(s): H. Duminil-Copin and V. Tassion
Published in: Moscow Mathematical Journal, 20(4), 2020, Page(s) 711--740, ISSN 1609-3321
Publisher: Independent University of Moscow
DOI: 10.17323/1609-4514-2020-20-4-711-740

Emergent Planarity in two-dimensional Ising Models with finite-range Interactions

Author(s): M. Aizenman, H. Duminil-Copin, V. Tassion and S. Warzel
Published in: Inventiones Mathematicae, 216(3), 2019, Page(s) 661-743, ISSN 0020-9910
Publisher: Springer Verlag

On the number of maximal paths in directed last-passage percolation

Author(s): Hugo Duminil-Copin, Harry Kesten, Fedor Nazarov, Yuval Peres, and Vladas Sidoravicius
Published in: Annals of Probability, 48(5), 2020, Page(s) 2176-2188, ISSN 0091-1798
Publisher: Institute of Mathematical Statistics
DOI: 10.1214/19-aop1419

SIXTY YEARS OF PERCOLATION

Author(s): HUGO DUMINIL-COPIN
Published in: Proceedings of the International Congress of Mathematicians (ICM 2018), 2019, Page(s) 2829-2856, ISBN 978-981-327-288-0
Publisher: WORLD SCIENTIFIC
DOI: 10.1142/9789813272880_0162

Delocalization of the height function of the six-vertex model

Author(s): Duminil-Copin, Hugo; Karrila, Alex; Manolescu, Ioan; Oulamara, Mendes
Published in: 1, 2020
Publisher: arXiv

UST branches, martingales, and multiple SLE(2)

Author(s): Karrila, Alex
Published in: 2020
Publisher: arXiv

Geometry of Gaussian free field sign clusters and random interlacements

Author(s): Drewitz, Alexander; Prévost, Alexis; Rodriguez, Pierre-François
Published in: 2018
Publisher: arXiv

Upper bounds on the percolation correlation length

Author(s): H. Duminil-Copin, G. Kozma and V. Tassion
Published in: In and out of equilibrium 3. Celebrating Vladas Sidoravicius, 77, 2021, Page(s) 347-369
Publisher: Birkhauser series « Progress in Probability »

Subcritical phase of d-dimensional Poisson-Boolean percolation and its vacant set

Author(s): H. Duminil-Copin, A. Raoufi and V. Tassion
Published in: Annales Henri Lebesgue, 3, 2020, Page(s) 677-700
Publisher: Mersenne
DOI: 10.5802/ahl.43

Equality of critical parameters for percolation of Gaussian free field level-sets

Author(s): H. Duminil-Copin, S. Goswami, Rodriguez, Pierre-François and F. Severo
Published in: 2020
Publisher: arXiv

Logarithmic variance for the height function of square-ice

Author(s): H. Duminil-Copin, M. Harel, B. Laslier, A. Raoufi, G. Ray
Published in: 2019
Publisher: arXiv

On the radius of Gaussian free field excursion clusters

Author(s): Subhajit Goswami, Pierre-Francois Rodriguez, Franco Severo
Published in: 2021
Publisher: arxiv

Marginal triviality of the scaling limits of critical 4D Ising and ϕ^4_4 models

Author(s): M. Aizenman and H. Duminil-Copin
Published in: Annals of Mathematics, 194(1), 2021, Page(s) 163-235, ISSN 0003-486X
Publisher: Princeton University Press
DOI: 10.4007/annals.2021.194.1.3